MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP 01.26.54MB ACETABULAR SHELL Ø 54; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP 01.26.54MB ACETABULAR SHELL Ø 54; HIP ACETABULAR CUP
Model Number 01.26.54MB
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 may 2023.Lot 110823: (b)(4) items manufactured and released on 27-may-2011.Expiration date: 2016-04-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation: on (b)(6) 2023, 5 years and 7 months after revision tha surgery, the patient came in reporting pain.From the radiographic image, the position of the acetabular cup appears to be suboptimal.We cannot tell if this is the result of post-surgery migration or the surgeon's choice: in the latter case, no explanation for this decision was supplied.There is no reason to suspect a malfunctioning device.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2011 on (b)(6) 2017, the patient came in complaining of a leg length discrepancy.The surgeon revised the head and liner.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in reporting pain due to loosened cup and the cause is unknown.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP 01.26.54MB ACETABULAR SHELL Ø 54
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17142662
Report Number3005180920-2023-00425
Device Sequence Number16618123
Product Code MEH
UDI-Device Identifier07630030808128
UDI-Public07630030808128
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number01.26.54MB
Device Catalogue Number01.26.54MB
Device Lot Number110823
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale